# SDR ASAA2025070259205

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 13,441 hours, 3,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN LOWER 16F MISSING. GROUNDED - YES. INSTALLED NEW EXIT ROW SIGN AT 16F - P/N 207377-1007 REF AMM 33-51-01.
